2 paper(s) uploaded by MacdonaldP.

Index Title Upload Time Modified Time
1

Tautological Sheaves on Hilbert Schemes of Points

Jian Zhou Tsinghua University

Algebraic Geometry mathscidoc:1808.01002

JAG, 23, 669-692, 2012
[ Download ] [ 2018-08-06 17:10:46 uploaded by MacdonaldP ] [ 34 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-08-06 17:10:46 -
2

K-Theory of Hilbert Schemes as a Formal Quantum Field Theory

Jian Zhou Tsinghua University

Algebraic Geometry mathscidoc:1808.01003

[ Download ] [ 2018-08-06 17:20:33 uploaded by MacdonaldP ] [ 23 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-08-06 17:20:33 -
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved